MAUDE Adverse Event Report: AMPLIFY SURGICAL DUALX

AMPLIFY SURGICAL DUALX
Model Number 1294-1001-003
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Spinal deformity (4886)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Did not use expandable trial.Dr.Implanted a dualx slim into patient.During expansion surgical site gave audible pop sound during expansion (cannot confirm implant or anatomy).Under lateral xray implant shows expanded and in correct position but posterior portion appears to not be clear of posterior foramen.Lock screw would not thread into nose.Instruments were disconnected from implant in an attempt to get lock screw to thread into nose.Lock screw would not thread into nose.Lock screw was removed.Implant was malleted forward to clear posterior neural elements.Lateral xray shows expanded implant but anterior of the vertebral body.Ap xray shows posterior portion of implant only partially expanded (implant appears to be intact and components not broken or dislocated).Attempts to re-attach instruments to implant failed.Implant left in patient partially laterally expanded and partially vertically expanded without lock screw.

Brand Name
DUALX
Common Device Name
DUALX
Manufacturer (Section D)
AMPLIFY SURGICAL
27092 burbank
foothill ranch CA 92610
Manufacturer (Section G)
AMPLIFY SURGICAL
27092 burbank
foothill ranch CA 92610
Manufacturer Contact
clark hutton
27092 burbank
foothill ranch, CA 92610
6192458035
MDR Report Key24218202
Report Number3015255331-2025-01040
Device Sequence Number9266089
Product Code MAX
UDI-Device IdentifierB707129410010030
UDI-Public+B707129410010030/$$71003528
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-1001-003
Device Catalogue Number1294-1001-003
Device Lot Number100352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale